Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 88, NWS Tulsa, OK

April 19, 2025LeFlore County, Sequoyah County, Oklahoma; Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 19, 2025, 7:10 AM CDT for LeFlore County, Sequoyah County, Oklahoma; Crawford County, Sebastian County, Arkansas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 19, 2025, 7:10 AM CDT (12:10 UTC)
Expired
Apr 19, 2025, 8:00 AM CDT
In force
50 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 12 km from the middle of the area, began a volume at 12:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 0.2 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2025-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2025-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 372 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
559 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
372 m²/s²
0-3 km storm-relative helicity
468 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:44 AM CDT, 26 minutes earlier. Its key messages:

  • Updated at 248 AM CDT Sat Apr 19 2025
  • Additional rounds of strong to severe thunderstorms are expected this weekend. All severe hazards are possible, with large hail being the most likely hazard type.
  • Prolonged heavy rainfall will likely result in areas of flash flooding and main stem river flooding this weekend.
  • Drier weather returns early next week, but unsettled weather resumes by midweek.
Area forecast discussion, Apr 19, 6:44 AM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
644 AM CDT Sat Apr 19 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 248 AM CDT Sat Apr 19 2025

  - Additional rounds of strong to severe thunderstorms are
    expected this weekend. All severe hazards are possible, with
    large hail being the most likely hazard type.

  - Prolonged heavy rainfall will likely result in areas of flash
    flooding and main stem river flooding this weekend.

  - Drier weather returns early next week, but unsettled weather
    resumes by midweek.

&&

.SHORT TERM...
(Today)
Issued at 248 AM CDT Sat Apr 19 2025

The frontal boundary continues to sag slowly south early this
morning, and currently extends from near Fayetteville to
McAlester. This boundary may move a bit farther south this
morning, especially as current convection continues and additional
showers and storms approach southeast Oklahoma from the southwest
early this morning and help to reinforce the boundary to the
south.

The overall severe weather threat is slowly diminishing at this
time, but isolated severe storms will remain possible through
about mid morning across parts of western Arkansas and southeast
Oklahoma. Heavy rainfall and localized flooding will also continue
to be a concern early this morning, especially across parts of far
eastern Oklahoma and northwest Arkansas.

We should see a relative break later this morning through much of
the afternoon, with a more general light to moderate rainfall and
perhaps a few rumbles of thunder, but little risk of severe
weather. Temperatures today will not warm much, with daytime highs
just a few degrees above the current readings, and even below the
current readings in parts of southeast Oklahoma where convection
will arrive over the next few hours.

&&

.LONG TERM...
(Tonight through Friday)
Issued at 248 AM CDT Sat Apr 19 2025

Showers and thunderstorms will ramp up again this evening and
overnight as the main upper level storm system approaches from the
west. Severe storms and heavy rainfall will again become a major
concern, especially by late tonight into Sunday as the frontal
boundary tries to lift north. Large hail is likely to be the main
severe weather threat, but an increasing threat of all hazards
may begin to develop by late tonight depending on just how far
north the frontal boundary lifts.

The severe weather and heavy rain threat will continue into
Sunday, with an enhanced severe weather threat in northwest
Arkansas by Sunday afternoon where more surface heating may occur
prior to the passage of a cold front.

Any lingering showers and storms will end quickly Sunday evening,
with dry and mild weather then expected for Monday and Tuesday.
Unsettled weather returns Wednesday through the end of the week as
weak shortwaves traverse the established southwest upper flow
pattern. This pattern is consistent with scattered showers and
storms just about every day, but not with many periods of
categorical pops as shown by the NBM, and have thus lowered NBM
pops during this time frame.

&&

.AVIATION...
(12Z TAFS)
Issued at 644 AM CDT Sat Apr 19 2025

Multiple rounds of showers and storms will continue to spread
across the CWA today and tonight while a frontal boundary holds
over the region. Within the convection, periods of IFR/MVFR
conditions, gusty winds and heavy rains are forecast through the
period. Outside of the stronger convection, conditions varying
between IFR to low end VFR are forecast today, with the greater
potential of getting back to VFR in southeast Oklahoma and
northwest Arkansas, south of the boundary. This evening into
tonight as the greater storm potentials move over the CWA,
IFR/MVFR conditions are forecast to become common for the CWA
again through the end of the TAF period.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   57  54  68  45 / 100 100  90   0
FSM   69  65  73  49 /  90  90  90  20
MLC   67  63  70  47 /  90  90  90   0
BVO   54  51  67  43 / 100 100  90   0
FYV   65  60  69  45 / 100  90 100  20
BYV   62  58  70  49 / 100  90  90  30
MKO   62  59  70  46 /  90 100  90   0
MIO   57  54  67  45 / 100  90 100  10
F10   59  56  69  46 / 100  90  80   0
HHW   73  67  70  49 /  80  80  80  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ054>076.

AR...Flood Watch through Sunday evening for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...05
LONG TERM....05
AVIATION...20
Hazardous weather outlook, Apr 19, 5:23 AM CDT, 1 hour 47 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
523 AM CDT Sat Apr 19 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
523 AM CDT Sat Apr 19 2025

...SEVERE STORM AND FLASH FLOOD POTENTIAL CONTINUES THROUGH THE
WEEKEND...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Periods of showers and thunderstorms will continue today and
tonight across eastern Oklahoma and northwest Arkansas. A few of
the thunderstorms may become severe late this afternoon and early
this evening across parts of southeast Oklahoma and west central
Arkansas in the vicinity of a stalled out frontal boundary. Large
hail and damaging winds will be the main severe weather threats.

Later this evening and overnight, a strong upper level storm
system will approach from the west. This will result in showers
and storms becoming more organized, and the threat of severe
weather and heavy rainfall will increase across much of eastern
Oklahoma and northwest Arkansas. The heavy rainfall may result in
both flash flooding and main-stem river flooding. Large hail and
damaging winds will again be the main severe weather threats
overnight, but a low tornado threat may develop towards Sunday
morning, especially if the stalled out front begins to lift to the
north.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential...High Wind Potential...
         Heavy Rain Potential.
MONDAY...No Hazards.
TUESDAY and WEDNESDAY...Thunderstorm Potential.
THURSDAY and FRIDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
The severe weather threat will continue into Sunday afternoon,
with the potential for all severe weather hazards, especially
across far eastern Oklahoma and northwest Arkansas. Heavy
rainfall may continue to lead to flash flooding and main-stem
river flooding as well.

After a quiet start to next week, unsettled weather will return by
the middle to latter part of the week, with scattered
thunderstorms expected each day.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 19, 1:51 AM CDT, 5 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
151 AM CDT Sat Apr 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 AM     Tstm Wnd Dmg     1 WSW Oak Grove         36.18N 94.20W
04/19/2025                   Washington         AR   Broadcast Media

            Powerlines downed and snapped in
            subdivision... possible tornado. Time
            estimated from radar.

&&
Special weather statement, Apr 19, 2:04 AM CDT, 5 hours 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
204 AM CDT Sat Apr 19 2025

ARZ001-010-190730-
Benton AR-Washington AR-
204 AM CDT Sat Apr 19 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL BENTON AND NORTH CENTRAL
WASHINGTON COUNTIES THROUGH 230 AM CDT...

At 204 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles west of Bentonville to near Cave Springs
to 4 miles north of Farmington. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Garfield...                       Rogers...
Northwest Arkansas Regional Air...Beaver Lake...
Tontitown...                      Larue...
Pea Ridge...                      Cave Springs...
Bentonville...                    Avoca...
Gateway...                        Centerton...
Rocky Comfort...                  Wheeler...
Springdale...                     War Eagle...
Hill Top...                       Elm Springs...
Highfill...                       Walnut Hill...

This includes Interstate 49 between mile markers 69 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Arkansas.

&&

LAT...LON 3631 9387 3627 9387 3607 9432 3624 9432
      3637 9437 3650 9420 3650 9387 3639 9387
      3639 9388 3638 9389 3637 9388 3637 9387
      3631 9386
TIME...MOT...LOC 0704Z 228DEG 45KT 3635 9429 3625 9424 3611 9428

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 19, 2:55 AM CDT, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
255 AM CDT Sat Apr 19 2025

ARZ002-190815-
Carroll AR-
255 AM CDT Sat Apr 19 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CARROLL COUNTY
THROUGH 315 AM CDT...

At 255 AM CDT, Doppler radar indicated a strong thunderstorm near
Urbanette, moving northeast at 60 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Pleasant Ridge...                 Urbanette...
Grandview...                      Oak Hill...
Blue Eye...                       Berryville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northwestern Arkansas.

&&

LAT...LON 3636 9363 3649 9374 3650 9371 3650 9334
TIME...MOT...LOC 0755Z 240DEG 50KT 3644 9357

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

69
Special weather statement, Apr 19, 5:39 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
539 AM CDT Sat Apr 19 2025

OKZ057-058-062-063-067>070-191130-
Adair OK-Muskogee OK-Craig OK-Cherokee OK-Delaware OK-Ottawa OK-
Mayes OK-Wagoner OK-
539 AM CDT Sat Apr 19 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CRAIG...DELAWARE...
SOUTHEASTERN OTTAWA...MAYES...NORTHWESTERN ADAIR...EASTERN WAGONER...
CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH 630 AM CDT...

At 539 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles north of Adair to near Okay. Movement was
east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Pensacola...                      Jay...
Honey Creek State Park...         Cherokee State Park...
Lake Eucha State Park...          Locust Grove...
Fort Gibson...                    Disney Little Blue State Park...
Cayuga...                         Okay...
Big Cabin...                      Strang...
Leach...                          Hoot Owl...
Zena...                           Cleora...
Chloeta...                        Chouteau...
Scraper...                        Murphy...

This includes Interstate 44 between mile markers 269 and 278.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3650 9462 3640 9460 3586 9460 3574 9539
      3654 9532 3675 9462
TIME...MOT...LOC 1039Z 255DEG 44KT 3649 9525 3583 9530

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 19, 6:22 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
622 AM CDT Sat Apr 19 2025

ARZ001-010-OKZ063-069-191200-
Benton AR-Washington AR-Adair OK-Delaware OK-
622 AM CDT Sat Apr 19 2025

...STRONG THUNDERSTORMS WILL IMPACT BENTON...NORTHERN WASHINGTON...
SOUTHEASTERN DELAWARE AND NORTHERN ADAIR COUNTIES THROUGH 700 AM
CDT...

At 621 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles east of South West City to 3 miles east
of Colcord to 2 miles west of Watts to 2 miles northwest of Christie.
Movement was northeast at 75 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Northwest Arkansas Regional Air...Cincinnati...
Savoy...                          Tontitown...
Larue...                          Pea Ridge...
Cave Springs...                   Wedington...
Gallitin...                       War Eagle...
Highfill...                       Vaughn...
Monte Ne...                       Siloam Springs...
Healing Springs...                Springtown...
Miller...                         Farmington...
Goshen...                         Cherokee City...

This includes Interstate 49 between mile markers 61 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3610 9398 3590 9480 3606 9467 3623 9468
      3650 9461 3650 9387
TIME...MOT...LOC 1121Z 233DEG 64KT 3652 9457 3627 9463 3610 9462 3599
9472

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 19, 7:06 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
706 AM CDT Sat Apr 19 2025

ARZ019-029-OKZ072-076-191230-
Sebastian AR-Crawford AR-Sequoyah OK-Le Flore OK-
706 AM CDT Sat Apr 19 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN CRAWFORD...NORTHWESTERN
SEBASTIAN...SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES
THROUGH 730 AM CDT...

At 706 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Gans to 4 miles southwest of Panama. Movement was
northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Shibley...                        Scullyville...
Arkoma...                         Braden...
Spiro...                          Cowlington...
Figure Five...                    Mill Creek...
Roland...                         Moffett...
Panama...                         Cottonwood...
Fort Smith...                     Uniontown...
Fort Smith Regional Airport...    Dora...
Van Buren...                      Furry...
Cedarville...                     Muldrow...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 8.
 Interstate 40 in Oklahoma between mile markers 312 and 328.
 Interstate 540 between mile markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3574 9425 3535 9430 3509 9477 3541 9474
TIME...MOT...LOC 1206Z 227DEG 45KT 3539 9470 3513 9474

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 8:15 PM CDTSpecial Weather StatementTSACherokee45 min
Apr 18, 8:20 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware40 min
Apr 18, 8:27 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee33 min
Apr 18, 8:34 PM CDTSpecial Weather StatementTSATulsa41 min
Apr 18, 8:39 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware66 min
Apr 18, 8:41 PM CDTSpecial Weather StatementTSACraig, Rogers34 min
Apr 18, 9:02 PM CDTSpecial Weather StatementTSADelaware28 min
Apr 18, 9:13 PM CDTSpecial Weather StatementTSACraig47 min
Apr 18, 9:16 PM CDTSpecial Weather StatementTSARogers29 min
Apr 18, 9:35 PM CDTSpecial Weather StatementTSAAdair25 min
Apr 18, 9:42 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware33 min
Apr 18, 10:21 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee39 min
Apr 18, 10:38 PM CDTAreal Flood AdvisoryTSAOkfuskee, Okmulgee4 hr
Apr 18, 10:46 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner44 min
Apr 18, 10:54 PM CDTSpecial Weather StatementTSACraig, Rogers51 min
Apr 18, 11:09 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Ottawa, Rogers43 min
Apr 18, 11:12 PM CDTSpecial Weather StatementTSAOkfuskee33 min
Apr 18, 11:22 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee27 min
Apr 18, 11:27 PM CDTSpecial Weather StatementTSAMuskogee, Wagoner33 min
Apr 18, 11:34 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner41 min
Apr 19, 12:09 AM CDTSpecial Weather StatementTSAPittsburg36 min
Apr 19, 12:15 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Delaware45 min
Apr 19, 12:40 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee28 min
Apr 19, 1:02 AM CDTSpecial Weather StatementTSAOkfuskee43 min
Apr 19, 1:13 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Muskogee, Wagoner3 hr
Apr 19, 1:26 AM CDTSpecial Weather StatementTSAAdair, Sequoyah49 min
Apr 19, 2:01 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah44 min
Apr 19, 2:50 AM CDTFlash Flood WarningTSAAdair, Delaware5 hr
Apr 19, 5:39 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Delaware, Mayes51 min
Apr 19, 6:52 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner4 hr
Apr 19, 7:06 AM CDTSpecial Weather StatementTSASequoyah24 min
Apr 19, 7:40 AM CDTAreal Flood AdvisoryTSAAdair, Delaware3 hr
Apr 19, 7:49 AM CDTSpecial Weather StatementTSALeFlore41 min
Apr 19, 8:49 AM CDTRiver Flood WarningTSACherokee3 days
Apr 19, 8:50 AM CDTRiver Flood WarningTSAAdair, Delaware54 hr
Apr 19, 8:51 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware59 hr
Apr 19, 8:53 AM CDTRiver Flood WarningTSALeFlore18 hr
Apr 19, 1:10 PM CDTRiver Flood AdvisoryTSACherokee, Delaware47 hr
Apr 18, 9:21 PM CDTSevere Thunderstorm WarningTSABenton39 min
Apr 18, 9:24 PM CDTSpecial Weather StatementTSABenton36 min
Apr 18, 9:39 PM CDTSevere Thunderstorm WarningTSABenton51 min
Apr 18, 10:04 PM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton, Carroll42 min
Apr 18, 10:13 PM CDTAreal Flood AdvisoryTSABenton6 hr
Apr 19, 12:58 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington47 min
Apr 19, 1:13 AM CDTTornado WarningTSABenton, Carroll, Madison, Washington20 min
Apr 19, 1:41 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison, Washington3 hr
Apr 19, 1:45 AM CDTSpecial Weather StatementTSACarroll45 min
Apr 19, 2:04 AM CDTSpecial Weather StatementTSABenton26 min
Apr 19, 2:19 AM CDTAreal Flood AdvisoryTSACarroll, Crawford, Franklin, Madison, Washington4 hr
Apr 19, 2:40 AM CDTSevere Thunderstorm WarningTSACarroll, Madison, Washington65 min
Apr 19, 2:55 AM CDTSpecial Weather StatementTSACarroll20 min
Apr 19, 6:22 AM CDTSpecial Weather StatementTSABenton38 min
Apr 19, 7:51 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian54 min
Apr 19, 8:23 AM CDTSpecial Weather StatementTSAMadison52 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2025Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.